MAUDE Adverse Event Report: CONVATEC INC CURE ULTRA MALE CATHETER; CATHETER, STRAIGHT

CONVATEC INC CURE ULTRA MALE CATHETER; CATHETER, STRAIGHT
Model Number ULTRA M14C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
End user states "he caths due to retention his as his bladder cannot empty on it's own noting possibly the muscle sphincter/ muscular issue could be the cause.He does not have an enlarged prostate.He started cathing about 3- 4 yrs ago for retention and has used this catheter since then.He said when he first started cathing he started having few utis but not very many.He said this year he has more utis than ever and his urologist does not know why he said.He said he had one in january, then february (both diagnosed by urine sample and treated with antibiotics) and most recently had one diagnosed oct 22.He said about 20 days or so before that he had been diagnosed with a uti as well.He said he was symptom free for 2-3 days after being on 10 day course of bactrim ( he knows he has a uti when symptom of malodorous smelling urine, urine has a fishy very strong smell he said) before the smell came back.As of oct 22nd, his md has placed him on another course of antibiotics (name cno) he is taking now, feeling better.He said with this catheter, more recently this started could not pinpoint when, often has a feeling of "burning" at the tip of his penis and possibly developing a sensitivity to the lubricant.He said this burning can last 20 min or so after cic before going away on its own.He has no allergies he is aware of.He said he is very careful with hygiene as he knows this is important for uti prevention.He washes his hands with antibacterial soap, cleanses his tip of penis with an alcohol wipe and ensures to not contaminate catheter." end user was advised alcohol can be drying in that area and to discuss also other wipe options with his md.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number : reporting site: 1049092, manufacturing site: 3005471919.

Brand Name
CURE ULTRA MALE CATHETER
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23414463
Report Number1049092-2025-00251
Device Sequence Number21407468
Product Code EZD
UDI-Device Identifier00815947021113
UDI-Public00815947021113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberULTRA M14C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age73 YR
Patient SexMale